# SDR DALA13021959201

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 1364, RBL 20, FLOORBEAM TEE CAP CORRODED ON UPPER SURFACE.    REPAIRED DAMAGE FLOORBEAM IAW SRM 53-20-01, FIG 3 AND 51-70-01, FIG 2.
